Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 4, Pages 327–344 (Mi izv3002)  

This article is cited in 2 scientific papers (total in 2 papers)

Extremal spectral functions of a symmetric operator

M. A. Neumark


Full text: PDF file (1598 kB)

Bibliographic databases:
Received: 25.07.1946

Citation: M. A. Neumark, “Extremal spectral functions of a symmetric operator”, Izv. Akad. Nauk SSSR Ser. Mat., 11:4 (1947), 327–344

Citation in format AMSBIB
\Bibitem{Neu47}
\by M.~A.~Neumark
\paper Extremal spectral
functions of a symmetric operator
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 4
\pages 327--344
\mathnet{http://mi.mathnet.ru/izv3002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=24062}
\zmath{https://zbmath.org/?q=an:0032.21501}


Linking options:
  • http://mi.mathnet.ru/eng/izv3002
  • http://mi.mathnet.ru/eng/izv/v11/i4/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Kuvshinov, “$V$-extremal solutions of the moment problem”, Russian Math. Surveys, 54:2 (1999), 443–444  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. M. Yu. Kuvshinov, “On V-Extremal Solutions of the Moment Problem”, Math. Notes, 72:3 (2002), 362–372  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:320
    Full text:129
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021